# SDR REXA2022050200298

- Difficulty date: April 21, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 33,861 hours, 23,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: CC670341911
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLES AT LBL9 AND RBL9 AT FS278 HAVE MINOR CORROSION. INSTALLED NEW SERVICEABLE FLOOR SUPPORT ANGLES PNS: CC670-34191-1 AND CC670-34191-2 AT RBL 9 AND LBL9 FS 278 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
